# SDR P5CA9600002

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN ANGLE AT CONNECTING POINT TO CEILING SUPPORT CHANNEL BS 840 NEAR LBL 33.  FABRICATED NEW ANGLE IAW SRM 53-10-21 AND INSTALLED IAW SRM 51-30-02.
